T Nation

Test Prop Injection Pain/Nightmare


#1

So I've read all the stories about the pain that can come on 8-12 hours after you pin Test Prop and here is the dilemma that I am facing and am looking for some advice/knowledge...

So I'm only running 50 mg MWF so the amount is not much at all...I gave my self three shots in the leg (last MWF) and the pain has been so bad that it has damn near left me incapable of walking...if I try to move my heel up towards my butt I can barely get to about 45 degrees...it has actually left me unable to train for the past 4-5 days...

Now on a recommendation I did a rear delt shot yesterday and the pain is next to nothing...definitely isn't inhibiting me at all...any idea what's going on with my leg? Am I just being a little bitch?


#2

First of all, why are you only running 150mg/week? This is barely a TRT dose - enough to shut you down and replace what your body has normally been producing. Also, test prop should be shot a minimum of EOD.

If you gave more info about where in the leg you shot, what size pin, etc., it may shed some light. Bottom line is to do what works for you.


#3

Agree'd. all you are doing is shutting down your own testosterone for no beneficial reason. There is a reason that the newbie recommendation is 500mg/week. 500mg/week is not excessive at all, you will shut down your own test but you will actually get muscle gain from it.

right now you are getting a negative side effect from your cycle (shutting down HPTA) but you aren't benefiting at all. up the dose and take an AI


#4

The injection site is the vastus lateralis with a 1" 23g pin...the question remains; does anyone have any insight into the intensity of the pain? I didn't post cycle detail other than what was relevant to the question b/c it isn't relevant to the question thus I would not like input on it.


#5

From a past Obiewon post:

"So I have some Tren Ace pellets that I mix with B12 and inject...any tips, tricks or advice...I have a good source but is unavailable at the moment (he was the one that showed me how to do it the first time) plus you guys give solid advice...tonight I couldn't get the tren to fully dissolve into the B12 and thus couldn't get it in the syringe...I have a feeling that I didn't crush the tren pellets up enough before adding the B12 but that is just a guess... "

The kicker to the above paragraph is his "source" is unavailable at the moment. You can purchase Fina from a large number of online vetrinary supply stores, no questions asked. You don't need a "source" for fina as it's legal to purchase.

Obieone is a troll, Or really, really, really, fucking dumb. I vote both. Either way, GTFO!


#6

GTFO beerbarb...

By "source is unavailable at the moment" means my primary supplier for the things I can't get at the pet store dumbass...he is the guy that I get my primary advice from and was currently unavailable...I do apologize for running relatively safe and effective doses of steroids, keeping my hair, having testicles that haven't shrunken to the size of marbles, not having acne, being able to wipe my own ass and not looking like a fat ass ("but I can deadlift 700 lbs!! Yay me")...

So I have a legitimate question yet instead of answer it or lend constructive criticism you choose to go back through my posts, find one where I do infact prove that I haven't done a lot of steroids, criticize, and call me a troll? Hi kettle, I'm pot...

I have some pretty amateur questions from before I started my first cycle...you should go back and bring those up as well...maybe that'll make you feel a little more adequate and knowledgeable than you really are....or....you could maybe even post a comment relative to the thread even if it is "you mixed B12 with Fina, threw in some Test Prop, hit yourself in the leg for the first time and wonder why you can't walk? Dumbass...heat, massage, stretch and you'll be fine in 3-5 days..."


#7

Your leg sounds pretty bad. Just stick to delts and try using 25 gauge. It takes a few more seconds to inject but its worth the peace of mind. Why arent you shooting glutes. I agree with the above post if you're going to be shutting down ur nuts you might as well get something out of it.


#8

Yeah the leg is terrible...I did the leg b/c of a traumatic childhood injection of cortisone where I didn't relax my leg and the cortisone/antibiotic hurt so bad I was in tears for hours (I was 9)...thus until yesterday, I haven't had a glute shot in 19 years; and I did my first cycle all in the leg...I did the delt with very little pain and I did a glute shot yesterday with absolutely no pain so I'm going to stick to that...

The leg is getting better and I upped the test a bit to 300 mg/wk...I'm just paranoid about weight gain as I have to make weight so I need to stay within 15 lbs. of my fight weight (currently 185 in October and then 170 in December)...so I've just added a little extra cardio and am working with a nutritionist to make sure my diet is on point for my needs...


#9

Your first cycle was dangerous. Your second is downright retarded. You clearly have not done any worthwhile research on your own.

I stand by my earlier statement that you are either a troll, or really fucking dumb.

You wanted constructive criticism? Start with reading all the stickies, and don't run any cycle until you have a clue.

BTW, if your "source" was the one who told you to crush up fina, mix it with b12 and inject, you should stop speaking to this person. You also said in a thread from a couple days ago that this forum was "instrumental" in helping you with your first cycle. Clearly a lie, as everyone told you how fucking dumb that was.


#10

so true, reasons are
1. Fina is the product that is placed in the ear of cattle,thus it is not pure steroid it has fillers,binders all kinds of stuff,if you have ever broke it down you can see that it turns into a glue like glob.
2. tren ace,which is the Fina will not disolve in water,B12 being a water based Vit. and Tren being an oil based steroid.

hmmm, thinking everything this guy says is just pure BS?